# SDR CALA2025082007942

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 84,744 hours, 16,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESS NOT IN THE GREEN INSPECTED PER AMM 25-66-99-702-001. PRESSURE OK TO CONTINUE.
